# SDR JJBA20210308010

- Difficulty date: February 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E NO 3. UNDER VORTILLON NO 3 CRACK FOUND. RH WING LEADING EDGE - 3 CRACK UNDER #3 VORTILLON REPAIRED
